Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Ibuprofen And Hep C

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

Interferon Therapy Side Effect!

I'm on HAART since last 4 years with Viral load maintained at undetectable level. However my CD4 was not raising beyond 220 for which my physician has to wait to initiate INterferon Therapy for my Hep.C (Genoptye 1) co-infection. Recently my...
Mark Holodniy, M.D., F.A.C.P., C.I.C.

Response from Mark Holodniy, M.D., F.A.C.P., C.I.C.

Stanford University, School of Medicine
Those are normal side effects of HCV treatment (particularly from the interferon). Some of these symptoms can be treated with ibuprofen like meds. If you can tolerate it, there is no reason why you can't work.... Read more »
Articles
TheBody.com

This Month in HIV: Update on Hepatitis C/HIV Coinfection

Welcome to This Month in HIV. I'm Terri Wilder . This month's topic is HIV and hepatitis C coinfection. Up to one third of people with HIV are estimated to also have hepatitis C, and living with both viruses is no picnic. The good news is that,... Read more »